| Model Number |
11088483 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer report of a leak at the needleless connector during a flush was confirmed based on testing performed on the as-received samples.It was observed there was a leak at the connection area of the smartsite valve and extension set's female luer components.The leaking connection area was carefully detached from each other and the connection felt loose.Inspection of the mated components also observed no obvious damages or issues and were within specification.The recently mated components were reattached and testing redone.No fluid leak was observed, however; a leak during pressure testing was observed.The root cause was identified as due to a discontinuous surface contact caused by a molding defect in the extension set's female luer component.
Event or Problem Description
It was reported that a leak at the needleless connector occurred during a 10 ml normal saline flush.The rn further stated during follow-up that there was no other event details or patient demographics available, other than what was sent with the product.